It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Diane on July 14, 2000 at 03:47:50:

In Reply to: Reporting side effects posted by Nancy on June 27, 2000 at 23:09:01:

Thanks for the information. I had been on Pravachol about 6 months and started having joint pain in my fingers. I took myself off of it and within 1 week, I was back to normal. I have since, found an all natural alternative to lowering cholesterol. And I have never felt better. No joint pain, no other side effects. If anyone would like information email me at Bpruell@aol.com

Follow Ups

All times are GMT -7. The time now is 01:32 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!